# SDR FDEA202002240373

- Difficulty date: February 23, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,352 hours, 19,395 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Shutoff Valve
- Part number: AV16B1926C
- Part serial: J62886
- Condition: Failed
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

LEFT FUEL DUMP VALVE DISAG LEVEL 1 ALERT, WHILE DUMPING FUEL.   R&R LH FUEL DUMP  GATE SHUTOFF VALVE REF AMM  28-30-30-4 , ADJUSTMENT AND TEST   REF MM 28-30-30-5 ,OP CHECK AND LEAK CHECK GOOD. CLOSE PANEL 561 AB.
